# SDR CALA2014033190729

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 49,541 hours, 19,078 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Deu
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATIC IN CABIN SPEAKERS WITH CIDS CAUTION LIGHT ON.  PERFORMED TROUBLESHOOTING 23-73-00-81 0-835A.  FOUND BAD DEU A 200RH06.  REPLACED & PERFORMED CIDS CHECK, ALL NORMAL.
